[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 2 (11-2016) ::
IJMSI 2016, 11(2): 97-110 Back to browse issues page
Stability Analysis of Mathematical Model of Virus Therapy for Cancer
A. Ashyani , H. R. M‎ohammadinejad , O. RabieiMotlagh

In this paper, we have analyzed a mathematical model for the study of interaction between tumor cells and oncolytic viruses. The model is analyzed using stability theory of differential equations. We gain some conditions for global stability of trivial and interior equilibrium point.

Keywords: Tumor, Oncolytic Virus, Stability, Asymptotic Stability.
Full-Text [PDF 523 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or Email:

Write the security code in the box >

DOI: 10.7508/ijmsi.2016.02.007

XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ashyani A, M‎ohammadinejad H R, RabieiMotlagh O. Stability Analysis of Mathematical Model of Virus Therapy for Cancer. IJMSI. 2016; 11 (2) :97-110
URL: http://ijmsi.ir/article-1-541-en.html
Volume 11, Issue 2 (11-2016) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.052 seconds with 791 queries by yektaweb 3510